RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2006, Volume 13, Number 3, Pages 3–12 (Mi da32)  

This article is cited in 3 scientific papers (total in 3 papers)

Certain generalization of the maximum traveling salesman problem

A. E. Baburin, E. Kh. Gimadi

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: The problem is considered of finding in a complete undirected weighted graph a connected spanning subgraph with the given degrees of the vertices having maximum total weight of the edges. An approximate polynomial algorithm is presented for this problem. The algorithm is analyzed, and some upper bounds of its error are established in the general case as well as in the metric and Euclidean cases.

Full text: PDF file (294 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2007, 1:4, 418–423

Bibliographic databases:


Citation: A. E. Baburin, E. Kh. Gimadi, “Certain generalization of the maximum traveling salesman problem”, Diskretn. Anal. Issled. Oper., Ser. 1, 13:3 (2006), 3–12; J. Appl. Industr. Math., 1:4 (2007), 418–423

Citation in format AMSBIB
\Bibitem{BabGim06}
\by A.~E.~Baburin, E.~Kh.~Gimadi
\paper Certain generalization of the maximum traveling salesman problem
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2006
\vol 13
\issue 3
\pages 3--12
\mathnet{http://mi.mathnet.ru/da32}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2289368}
\zmath{https://zbmath.org/?q=an:1249.90297}
\transl
\jour J. Appl. Industr. Math.
\yr 2007
\vol 1
\issue 4
\pages 418--423
\crossref{https://doi.org/10.1134/S1990478907040047}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-37249087168}


Linking options:
  • http://mi.mathnet.ru/eng/da32
  • http://mi.mathnet.ru/eng/da/v13/s1/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Baburin, E. Kh. Gimadi, “An approximate algorithm for finding a maximum-weight $d$-homogeneous connected spanning subgraph in a complete graph with random edge weights”, J. Appl. Industr. Math., 2:2 (2008), 155–166  mathnet  crossref  mathscinet  zmath
    2. A. E. Baburin, E. Kh. Gimadi, “On the asymptotic accuracy of an algorithm for solving the $m$-PSP maximum problem in a multidimensional Euclidean space”, Proc. Steklov Inst. Math. (Suppl.), 272, suppl. 1 (2011), S1–S13  mathnet  crossref  isi  elib
    3. Tapanyo W., Jaipong P., “Maximal Buttonings of Non-Tree Graphs”, Thai J. Math., 15:3 (2017), 733–745  mathscinet  isi
  • Дискретный анализ и исследование операций
    Number of views:
    This page:410
    Full text:129
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019